Inverse problems for p-Laplace type equations under monotonicity assumptions
Guo, C., Kar, M., & Salo, M. (2016). Inverse problems for p-Laplace type equations under monotonicity assumptions. Rendiconti dell'Istituto di Matematica dell'Universita di Trieste, 48, 79-99. https://doi.org/10.13137/2464-8728/13152
© the Authors, 2016. This is an open access article distributed under the terms of the Creative Commons License.
We consider inverse problems for p-Laplace type equations under monotonicity assumptions. In two dimensions, we show that any two conductivities satisfying σ1 ≥ σ2 and having the same nonlinear Dirichlet-to-Neumann map must be identical. The proof is based on a monotonicity inequality and the unique continuation principle for p-Laplace type equations. In higher dimensions, where unique continuation is not known, we obtain a similar result for conductivities close to constant.
PublisherEUT Edizioni Universita di Trieste
Publication in research information system
MetadataShow full item record
Except where otherwise noted, this item's license is described as © the Authors, 2016. This is an open access article distributed under the terms of the Creative Commons License.
Showing items with similar title or keywords.
Salo, Mikko (MDPI AG, 2020)This note reviews certain classical applications of microlocal analysis in inverse problems. The text is based on lecture notes for a postgraduate level minicourse on applications of microlocal analysis in inverse problems, ...
Brander, Tommi (University of Jyväskylä, 2016)We investigate a generalization of Calderón’s problem of recovering the conductivity coeﬃcient in a conductivity equation from boundary measurements. As a model equation we consider the p-conductivity equation div σ ...
Feizmohammadi, Ali; Ilmavirta, Joonas; Kian, Yavar; Oksanen, Lauri (European Mathematical Society - EMS - Publishing House GmbH, 2021)We study uniqueness of the recovery of a time-dependent magnetic vector valued potential and an electric scalar-valued potential on a Riemannian manifold from the knowledge of the Dirichlet-to-Neumann map of a hyperbolic ...
Unique continuation property and Poincaré inequality for higher order fractional Laplacians with applications in inverse problems Covi, Giovanni; Mönkkönen, Keijo; Railo, Jesse (American Institute of Mathematical Sciences (AIMS), 2021)We prove a unique continuation property for the fractional Laplacian (−Δ)s when s∈(−n/2,∞)∖Z where n≥1. In addition, we study Poincaré-type inequalities for the operator (−Δ)s when s≥0. We apply the results to show that ...
Ilmavirta, Joonas; Mönkkönen, Keijo (Birkhäuser, 2022)We prove that if P(D) is some constant coefficient partial differential operator and f is a scalar field such that P(D)f vanishes in a given open set, then the integrals of f over all lines intersecting that open set ...